# SDR SWIA200617540

- Difficulty date: October 12, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 9,589 hours, 7,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AT FS 473.15 LBL 28 WL 73 1 CRACK INBOARD BRACKET 1 CRACK OUTBOARD INTERCOSTAL, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS IAW REO NO 601R-53-41-059.
